# SDR ASAA1047279

- Difficulty date: January 12, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 32,894 hours, 19,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486149
- Condition: Chafed
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MID FLAP T/E WEDGE AFT END CHAFED LOWER SURFACE.  REPAIRED CHAFED DAMAGE.
